# SDR SWIA20230105

- Difficulty date: January 5, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE - DOOR SIDE - HOLE FOR HINGE PIN RETAINING SPRING ELONGATED     (C-CHECK RO 2/14/2023)    REMOVED AND INSTALLED NEW PAX DOOR HINGE - DOOR SIDE. REF CRJ-200 SRM 51-42-06 AND SRM 51-42-21. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
